# SDR FDEA202501140069

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,552 hours, 26,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ASSIST BOTTLE REQUIRES SERVICE.  SERVICED R1 ASSIST BOTTLE TO PROPER PRESSURE PER IAW TEMP CHART. NO FURTHER DEFECTS, WORKED IAW 52-10-14-03-10.
